# SDR 2015FA0000505

- Difficulty date: October 23, 2015
- Submitted: October 27, 2015
- Operation: General aviation
- Aircraft: N698V
- Make and model: Agusta AW139
- Aircraft serial: 41328
- Aircraft time: 826 hours, 1,458 cycles
- Engine: Pwc PT6C67C
- Engine time: 826 hours, 1,458 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 3G5211A00731
- Part serial: 01386308
- Condition: Missing
- Location: Cockpit Door
- Part time: 826 hours, 1,458 cycles
- Component: Cockpit Door, Agusta, AW139
- Component part number: 3P5211A00133
- Stage of operation: CR
- How discovered: O
- Nature of condition: D
- Precautionary procedure: O

## Discrepancy

FLYING AIRCRAFT, WHERE WE HAD DROPPED OFF OUR 2 PASSENGERS AND WERE RETURNING TO DEPARTURE WITHOUT PASSENGERS.  OUR LOCATION WAS APPROXIMATELY 10-11 MILES TO THE EAST OF DESTINATION.  THE TEMPERATURE WAS 5 DEGREES C, WE WERE AT 2500 FEET AND COUPLED FLYING AT 150 KNOTS INDICATED. THE SKY WAS CLEAR AND CALM.  COPILOT WAS SITTING IN THE LT SEAT AT THE CONTROLS. HE HEARD THE SOUND OF AIR RUSHING. HE RAISED HIS LEFT HAND TO SEE IF HE COULD FEEL WHERE THE AIR WAS COMING FROM. HIS HAND DID NOT MAKE CONTACT WITH THE WINDOW. AS SOON AS HE HAD RAISED HIS HAND, THE FORWARD PORTION OF THE WINDOW DISLODGED AND CAME INTO THE COCKPIT STRIKING HIM IN THE HAND THEN CONTACTING HIS SHOULDER AND WAS THEN SUCKED OUT THE OPEN SPACE.  HE THEN GAVE THE CONTROLS TO THE PILOT BECAUSE HIS HAND AND WRIST WERE IN PAIN.  WE THEN CONTACTED ATC TO LET THEM KNOW WHAT HAD HAPPENED AND OUR LOCATION.  WE THEN CONTINUED OUR FLIGHT TO DESTINATION WITHOUT EVENT.
IT WASN'T UNTIL WE HAD LANDED BACK AT BASE AND THE ACFT WAS MOVED INTO THE HANGER THAT THE ADDITIONAL DAMAGE TO THE LEFT SIDE OF THE ACFT WAS FOUND, CAUSED BY THE WINDOW AFTER IT EXITED THE COCKPIT. THE ADDITIONAL DAMAGE WAS SUPERFICIAL AND COSMETIC EXCEPT FOR THE AFT LT CABIN WINDOW, WHICH WAS CRACKED BY BEING INPACTED BY THE DEPARTING WINDOW.
